| Model Number |
URF-P6R |
| Medical Device Problem Code |
Environmental Particulates (2930)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The uretero-reno fiberscope was returned to the service center for a separate issue.During evaluation of the device, dirt/foreign material was found on the objective lens, likely due to environmental particulates, and was repaired.There was no patient involvement, and no harm was reported as a result of the event.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, a definitive root cause of the dirt/foreign material on the objective lens could not be determined, however, the issue was likely the result of component failure due to environmental particulates and or insufficient device cleaning/reprocessing.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.